MathSciNet Relay Station
MathSciNet bibliographic data
MR1690937 (2000a:76057) 76D10
Liao, Shi-Jun A uniformly valid analytic solution of two-dimensional viscous flow over a semi-infinite flat plate. J. Fluid Mech. 385 (1999), 101–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement